Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sinus infection, taking amoxicillin, spotting. On loestrin birth control. Implantation bleeding?

I have been taking Loestrin 24 fe for about 8 months now and my body has gotten used to it. I had a bad sinus infection last week and was prescribed Amoxcillin TR 875 mg. I started Amoxcillin last Tuesday night. I started spotting this Saturday. I was wondering if the antibiotic is just completely cancelling out my birth control so my body thinks it s on it s period? I also had sex last monday and thought about implantation bleeding b/c I had that with my first child. Please let me know. Thanks!
Asked On : Thu, 27 Sep 2012
Answers:  0 Views:  127 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor